Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Kate22192

5 weeks into Spironolactone- INSANELY worse acne

Recommended Posts

Guys, I need help. And encouragement. I'm crying as I write this.

5 weeks ago my derm started me on Spiro to help with back acne. It is mild, but it has been a bit more uncontrolled recently. I already use Erythromycin topical in the morning, a BP 10% wash, and Salycylic acid in the evening. I started on 25mg, once a day, for 2 weeks. The past 3 weeks has been 50mg. Oh my god, the breakout I'm having on my back. I haven't seen my skin this bad, I think....EVER. It's inflamed, angry, awful. Easily 50+ angry pimples all over my upper back. I go to wash my back and it's like a gravelly road. 

Even if this clears, the scarring is going to be so bad. WHY is this happening? WHY would this happen, scientifically, on Spiro? It can't be a purge- I'm on so many meds already! And why is my face still fine, and not reacting like this?

NOTHING has changed expect Spiro. I went to the beach on Wednesday, was already beginning to break out, and then it just went nuts. Help!! :(

Share this post


Link to post
Share on other sites
18 hours ago, Kate22192 said:

Guys, I need help. And encouragement. I'm crying as I write this.

5 weeks ago my derm started me on Spiro to help with back acne. It is mild, but it has been a bit more uncontrolled recently. I already use Erythromycin topical in the morning, a BP 10% wash, and Salycylic acid in the evening. I started on 25mg, once a day, for 2 weeks. The past 3 weeks has been 50mg. Oh my god, the breakout I'm having on my back. I haven't seen my skin this bad, I think....EVER. It's inflamed, angry, awful. Easily 50+ angry pimples all over my upper back. I go to wash my back and it's like a gravelly road. 

Even if this clears, the scarring is going to be so bad. WHY is this happening? WHY would this happen, scientifically, on Spiro? It can't be a purge- I'm on so many meds already! And why is my face still fine, and not reacting like this?

NOTHING has changed expect Spiro. I went to the beach on Wednesday, was already beginning to break out, and then it just went nuts. Help!! :(

If you are having a bad reaction to a medication you should go back to your doctor and be honest. You should also demand a second opinion. You need to be aware that some side effects can be very serious and cause great harm - you can't just expect all side effects to fade when a medicine is ceased.

 

Share this post


Link to post
Share on other sites
3 hours ago, hatetane said:
If you are having a bad reaction to a medication you should go back to your doctor and be honest. You should also demand a second opinion. You need to be aware that some side effects can be very serious and cause great harm - you can't just expect all side effects to fade when a medicine is ceased.

 
I'm calling him tomorrow when the office opens. Really the only "side effect" is that my back acne has erupted badly. Otherwise, I feel no bad effects from the med. I'm just wondering if it's possible to have this crazy initial breakout about 5 weeks into Spiro, and if there would be any reason for that.

Share this post


Link to post
Share on other sites

Atleast it's only your back.
dont question why it hasn't effected your face.

Share this post


Link to post
Share on other sites
1 hour ago, jPablo said:

Atleast it's only your back.
dont question why it hasn't effected your face.

It is, but it's baaaad. I just don't get why this would happen to only the back.

Share this post


Link to post
Share on other sites
14 hours ago, Kate22192 said:
15 hours ago, jPablo said:

Atleast it's only your back.
dont question why it hasn't effected your face.

It is, but it's baaaad. I just don't get why this would happen to only the back.
It could be a reaction, minocycline blew my face up but no where else was touched. Have you got any symptoms like rash or swelling etc.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×